| Catalog Number |
02.12.E0610FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-oct-2023.Lot 2110596: (b)(4) items manufactured and released on 30-sep-2021.Expiration date: 2026-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.